Universidad Complutense de Madrid
E-Prints Complutense

Abstract extrapolation theorems for absolutely summing nonlinear operators

Impacto

Downloads

Downloads per month over past year

Botelho, G. and Pellegrino, Daniel and Santos, J and Seoane-Sepúlveda, Juan B. (2015) Abstract extrapolation theorems for absolutely summing nonlinear operators. Journal of Mathematical Analysis and Applications, 421 (1). pp. 730-746. ISSN 0022-247X

[img] PDF
Restringido a Repository staff only

412kB

Official URL: http://www.sciencedirect.com/science/article/pii/S0022247X14006799#


URLURL Type
http://www.sciencedirect.comPublisher


Abstract

In this paper we prove a general version of the extrapolation theorem for absolutely summing nonlinear operators. It is explicitly shown that this result encompasses the previous old and recent, linear and nonlinear extrapolation theorems as particular cases. One of the steps of the proof provides another nonlinear extrapolation theorem of independent interest.


Item Type:Article
Uncontrolled Keywords:Extrapolation theorem; Absolutely summing operator
Subjects:Sciences > Mathematics
JEL:51
ID Code:30296
Deposited On:22 May 2015 08:48
Last Modified:25 Nov 2016 12:22

Origin of downloads

Repository Staff Only: item control page